Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Some quartic diophantine equations of genus $ 3$''


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 18 (1967), 190
MSC: Primary 10.12
DOI: https://doi.org/10.1090/S0002-9939-1967-0204360-7
Original Article: Proc. Amer. Math. Soc. 17 (1966), 1152-1158.
MathSciNet review: 0204360
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.12

Retrieve articles in all journals with MSC: 10.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204360-7
Article copyright: © Copyright 1967 American Mathematical Society